Degenerate cocycle with index-1 and Lyapunov exponents

Nguyen Huu Du, Trinh Khanh Duy, Vu Tien Viet

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

This paper deals with the solvability of initial-value problem and with Lyapunov exponents for linear implicit random difference equations, i.e. the difference equations where the leading term cannot be solved. An index-1 concept for linear implicit random difference equations is introduced and a formula of solutions is given. Paper is also concerned with a version of the multiplicative theorem of Oseledets type.

Original languageEnglish
Pages (from-to)229-245
Number of pages17
JournalStochastics and Dynamics
Volume7
Issue number2
DOIs
Publication statusPublished - Jun 2007

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation

Fingerprint

Dive into the research topics of 'Degenerate cocycle with index-1 and Lyapunov exponents'. Together they form a unique fingerprint.

Cite this